# SDR DLL13982072

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- Engine: Rroyce RB21122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ff Regulator
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Part time: 39,415 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENG LOW POWER ON TAKEOFF ROLL .491 EPR WITH LEVER FULL FORWARD TURNED NR 2 PACK OFF WITH NO INCREASE IN POWER.   ABORTED AT 80 KTS, ODM BRAKE TIME VERIFIED.  ADJUSTED NR 2 FFR, RAN ENG PER PFHB TETS 13, OPS CK OK.
